# SDR AALA20001046

- Difficulty date: June 20, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N620AA
- Make and model: Boeing 757223
- Aircraft serial: 24578
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHT ON SEAT 27D INOPERATIVE.  SECURED LOOSE CONNECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
